Polynomiyal Growth and Ideals in Group Algebras.

Jean Ludwig

Manuscripta mathematica (1979/80)

  • Volume: 30, page 215-222
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Ludwig, Jean. "Polynomiyal Growth and Ideals in Group Algebras.." Manuscripta mathematica 30 (1979/80): 215-222. <http://eudml.org/doc/154681>.

author = {Ludwig, Jean},
journal = {Manuscripta mathematica},
pages = {215-222},
title = {Polynomiyal Growth and Ideals in Group Algebras.},
url = {http://eudml.org/doc/154681},
volume = {30},
year = {1979/80},

AU - Ludwig, Jean
TI - Polynomiyal Growth and Ideals in Group Algebras.
JO - Manuscripta mathematica
PY - 1979/80
VL - 30
SP - 215
EP - 222
UR - http://eudml.org/doc/154681
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.